# SDR SWIA200211015

- Difficulty date: June 15, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 32,420 hours, 40,351 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH ENGINE OUTBOARD TAIL PIPE HOLDERS NEED TO BE CHECKED FOR POSSIBLE BROKEN RIB.  THE HOLDERS HAVE MOVEMENT.  REPLACED RIBS IAW 120 SRM 51-20-02.
